# SDR 2017FA0000108

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: General aviation
- Aircraft: N307SC
- Make and model: Cndair CL6013A
- Aircraft serial: 5128
- Aircraft time: 3,399 hours, 2,490 cycles
- Engine: Ge CF343A2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 42117553
- Condition: Failed
- Location: Nr 2
- Part time: 117 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN ACFT DEPARTED, THE NR 2 TIRE TREAD SEPARATION, SIDEWALL OF THE TIRE. THE CREW DID NOT FEEL OR HEAR ANYTHING. TIRE DAMAGE FOUND ON POST FLIGHT INSPECTION.
